Alert archive / Florida / Freeze Warnings in 2007

Freeze Warning 1, NWS Melbourne, FL

January 29, 20076 counties in Florida

NWS Melbourne, FL issued this freeze warning at Jan 29, 2007, 4:26 AM EST for 6 counties in Florida. It took effect at Jan 29, 2007, 8:40 AM EST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 29, 2007, 4:26 AM EST (09:26 UTC)
In effect from
Jan 29, 2007, 8:40 AM EST
Expired
Jan 30, 2007, 8:00 AM EST
In force
23 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2007-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2007-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KMLB 290926
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
426 AM EST MON JAN 29 2007

FLZ041-044>046-141-144-147-292130-
/O.UPG.KMLB.FZ.A.0001.070130T0600Z-070130T1300Z/
/O.NEW.KMLB.FZ.W.0001.070130T0600Z-070130T1300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...DAYTONA BEACH...CLERMONT...TITUSVILLE
426 AM EST MON JAN 29 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

THE COLDEST AIR OF THE SEASON IS EXPECTED MONDAY NIGHT AND
TUESDAY MORNING WITH THE THREAT OF FREEZING TEMPERATURES. THERE IS
A POTENTIAL FOR A HARD FREEZE ACROSS NORTH LAKE AND NORTHWEST
VOLUSIA COUNTIES WITH LOWS IN THE MID 20S. ELSEWHERE...LOW
TEMPERATURES ARE FORECAST TO BE IN THE UPPER 20S TO LOWER 30S.
STAY TUNED TO LATER STATEMENTS AND DISCUSSIONS ON THIS DEVELOPING
COLD WEATHER EVENT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. PREPARATIONS FOR PROTECTING COLD SENSITIVE VEGETATION
SHOULD BE TAKEN.

$$
3 follow-up statements
000 
WWUS72 KMLB 291340
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
840 AM EST MON JAN 29 2007

FLZ053-058-301300-
/O.EXA.KMLB.FZ.W.0001.070130T0600Z-070130T1300Z/
OSCEOLA-OKEECHOBEE-
INCLUDING THE CITIES OF...KISSIMMEE...ST CLOUD...OKEECHOBEE
840 AM EST MON JAN 29 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY. 

THE COLDEST AIR OF THE SEASON IS EXPECTED MONDAY NIGHT AND
TUESDAY MORNING WITH THE THREAT OF FREEZING TEMPERATURES.
TEMPERATURES WILL LIKELY DROP BELOW FREEZING FOR AN HOUR OR TWO
ACROSS WESTERN PORTIONS OF OSCEOLA AND OKEECHOBEE COUNTIES.
IN ADDITION...AREAS OF FROST WILL DEVELOP IN SPOTS THAT DO NOT
FREEZE. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. PREPARATIONS FOR PROTECTING COLD SENSITIVE VEGETATION
SHOULD BE TAKEN.

$$

FLZ041-044>046-141-144-147-301300-
/O.CON.KMLB.FZ.W.0001.070130T0600Z-070130T1300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...DAYTONA BEACH...CLERMONT...TITUSVILLE
840 AM EST MON JAN 29 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY.

THE COLDEST AIR OF THE SEASON IS EXPECTED MONDAY NIGHT AND
TUESDAY MORNING WITH THE THREAT OF FREEZING TEMPERATURES. THERE
IS A POTENTIAL FOR A HARD FREEZE ACROSS NORTH LAKE AND NORTHWEST
VOLUSIA COUNTIES WITH LOWS IN THE MID 20S. ELSEWHERE...LOW
TEMPERATURES ARE FORECAST TO BE IN THE UPPER 20S TO LOWER 30S.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. PREPARATIONS FOR PROTECTING COLD SENSITIVE VEGETATION
SHOULD BE TAKEN.

$$
000 
WWUS72 KMLB 291910
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
210 PM EST MON JAN 29 2007

FLZ041-044>046-053-058-141-144-147-301300-
/O.CON.KMLB.FZ.W.0001.070130T0600Z-070130T1300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-
COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH...
CLERMONT...TITUSVILLE
210 PM EST MON JAN 29 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY.

TEMPERATURES WILL DROP SHARPLY AFTER SUNSET THIS EVENING INTO THE
30S. FREEZING TEMPERATURES ARE EXPECTED TO OCCUR AFTER MIDNIGHT
AND DURING THE PREDAWN AREAS. THE COLDEST READINGS WILL BE ACROSS
THE OCALA NATIONAL FOREST WHERE TEMPERATURES WILL FALL INTO THE
UPPER 20S. FURTHER SOUTH IN THE METRO ORLANDO AREA...NEAR FREEZING
CONDITIONS ARE EXPECTED. TEMPERATURES WILL FALL A FEW DEGREES
BELOW FREEZING JUST OUTSIDE OF ORLANDO AND SOUTHWARD TOWARDS LAKE
OKEECHOBEE. AREAS OF FROST ARE ALSO POSSIBLE THROUGHOUT THE
WARNING AREA.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. PREPARATIONS FOR PROTECTING COLD SENSITIVE VEGETATION
SHOULD BE TAKEN.

$$

FLZ047-054-059-064-301300-
/O.NEW.KMLB.FR.Y.0001.070130T0600Z-070130T1300Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH...
FORT PIERCE...HOBE SOUND
210 PM EST MON JAN 29 2007

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY. 

TEMPERATURES WILL DROP SHARPLY AFTER SUNSET THIS EVENING INTO THE
UPPER 30S AND LOWER 40S. LOW TEMPERATURES IN THE LOWER TO
MID 30S ARE EXPECTED ACROSS INTERIOR PORTIONS OF THE COASTAL
COUNTIES. AREAS OF FROST MAY DEVELOP IN THESE AREAS TOWARDS
SUNRISE.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS72 KMLB 301309
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
809 AM EST TUE JAN 30 2007

FLZ041-044>046-053-058-141-144-147-301415-
/O.EXP.KMLB.FZ.W.0001.000000T0000Z-070130T1300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-
COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH...
CLERMONT...TITUSVILLE
809 AM EST TUE JAN 30 2007

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. OVERNIGHT TEMPERATURES
FELL TO THEIR LOWS...GENERALLY IN THE LOWER 30S ACROSS THE NORTH
AND INTERIOR...AND INTO THE UPPER 30S AND LOWER 40S NEAR THE COAST
...SHORTLY AFTER MIDNIGHT. THEREAFTER...THE PRESENCE OF HIGH CLOUDS
AND LIGHT WINDS KEPT TEMPERATURES FAIRLY STEADY...OR ON A VERY
SLOW RISE...THE REST OF THE NIGHT.

$$

FLZ047-054-059-064-301415-
/O.EXP.KMLB.FR.Y.0001.000000T0000Z-070130T1300Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH...
FORT PIERCE...HOBE SOUND
809 AM EST TUE JAN 30 2007

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. FROST WAS VERY SPOTTY
ACROSS EAST CENTRAL FLORIDA OVERNIGHT AS TEMPERATURES HELD STEADY
MOST OF THE NIGHT AFTER A RAPID FALL BETWEEN SUNSET AND MIDNIGHT.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Jan 29, 3:53 AM EST, 33 minutes earlier.

Area forecast discussion, Jan 29, 3:53 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
353 AM EST MON JAN 29 2007

.DISCUSSION...

...FREEZING TEMPERATURES LIKELY MON NIGHT FROM ORLANDO NORTHWARD...
...FROST POSSIBLE INTERIOR SECTIONS SOUTH OF ORLANDO EARLY TUE...

CURRENTLY/TODAY...LATEST SURGE IN THE LOW LEVEL FLOW WAS PUSHING
ACROSS THE CENTRAL PENINSULA AND PRODUCING A SHARP DROP IN DEW
POINTS.  WIND CHILL READINGS LOOK LIKE THEY WILL BE MARGINAL BUT
WILL NOT CHANGE CURRENT ADVISORY FOR THE EARLY MORNING.

GRADIENT WILL DIMINISH BY AFTERNOON AS HIGH PRESSURE CENTER MOVES TO
NEAR THE MISSISSIPPI DELTA.  LOW LEVEL NORTHERLY FLOW WILL CONTINUE
TO PUSH COOL AIR INTO THE AREA AND RESULT IN SMALLER DIURNAL
TEMPERATURE RISE THAN NORMAL.  MAX TEMPS WILL MOSTLY BE IN THE 50S
EXCEPT FOR LOWER 60S FAR SOUTH.

TONIGHT...MIN TEMP FORECAST IS A TRICKY ONE.  HAVE NOTED A SLIGHT
UPWARD TREND ON MOS TEMPS THE PAST 24 HOURS OR SO...BUT THEY ARE
STILL SUPPORTIVE OF FREEZING CONDITIONS DOWN INTO THE ORLANDO AREA.
VERY LOW AFTERNOON DEW POINTS...AROUND 20 IN THE NORTH...SUGGEST
THAT ISSUING A FREEZE WARNING IN THE NORTH IS PRUDENT AT THIS TIME.
JUST HOW FAR SOUTH FREEZING TEMPS WILL OCCUR IS PROBLEMATICAL THOUGH.

BASIC SCENARIO OF SURFACE HIGH PUSHING ACROSS NORTH FLORIDA IS
UNCHANGED.  THIS SHOULD PRODUCE A WEAK NORTH/NORTHEAST BOUNDARY
LAYER FLOW FOR THE SOUTH HALF OF THE COAST AND KEEP MIN TEMPS ABOVE
FREEZING THERE.  SURFACE WINDS SHOULD ASSUME A LIGHT DRAINAGE FLOW
PATTERN.  RADIATIONAL COOLING CONDITIONS LOOK GOOD FOR MOST OF THE
NIGHT...THOUGH BOTH THE NAM AND GFS INDICATE HIGH CLOUDS MOVING
ACROSS DURING THE LATTER HALF OF THE NIGHT.

WHILE I THINK THERE WILL BE SOME LOCAL FREEZING TEMPERATURES IN THE
SOUTH INTERIOR I AM NOT CONFIDENT ENOUGH THIS WILL BE WIDESPREAD
ENOUGH FOR A WARNING.  CURRENT ZONE PACKAGE HAS MENTION OF FROST FOR
AREAS OUTSIDE THE FREEZE WARNING AND WILL LEAVE FOR NOW.  WILL
HIGHLIGHT POTENTIAL FOR A LOCAL COLD SPOT FREEZE IN THE ZONES AND
HAZARDOUS WEATHER OUTLOOK.

EXTENDED...NEARLY FLAT FAST MID-LEVEL FLOW WITH EMBEDDED WEAK
PERTURBATIONS MID-WEEK WILL TRANSITION TO BROAD CYCLONIC FLOW BY
LATE IN THE WEEK AS VORTICITY WORKS INTO TROUGH OVER SW STATES AND
AXIS OF FEATURE ADVANCES EASTWARD.

TUE-WED...ANOTHER COOL/DRY DAY TUESDAY AS WEAK HIGH PRESSURE CENTER
MOVES OVERHEAD AND OFFSHORE. MAX TEMPS WILL REBOUND 30 PLUS DEGREES
FROM COLD MORNING LOWS...BUT STILL REMAINING BELOW CLIMO BY SEVERAL
DEGREES...GENERALLY 60S AREAWIDE. COLD AGAIN TUESDAY NIGHT WITH
LIGHT NORTHERLY FLOW...BUT INCREASING CLOUDS SHOULD LIMIT
RADIATIONAL COOLING SOMEWHAT. MOST AREAS WILL AGAIN FALL INTO THE
30S BY WEDNESDAY MORNING BUT THREAT FOR FREEZING TEMPERATURES SHOULD
BE LIMITED TO THE NORTHERNMOST RURAL AREAS. FROST HOWEVER WILL BE
POSSIBLE FARTHER SOUTH. BOUNDARY LAYER WINDS WILL BEGIN TO VEER TO
ONSHORE WEDNESDAY WITH AN INCREASE OF CLOUD COVER AND A SMALL CHANCE
FOR SHOWERS. MAX TEMPS AGAIN SEVERAL DEGREES BELOW CLIMO.

THU-FRI...MODELS FAIRLY CONSISTENT WITH MID/UPPER TROUGH AXIS
ADVANCING EASTWARD FROM THE PLAINS TO THE EASTERN U.S.
HOWEVER...PLENTY OF UNCERTAINTY REMAINS WITH HOW SURFACE FEATURES
WILL EVOLVE. GFS REMAINS MOST AGGRESSIVE WITH GULF LOW
DEVELOPMENT...CROSSING THE PANHANDLE LATE THURSDAY AND REACHING THE
MID ATLANTIC COAST BY EARLY FRIDAY WITH ASSOCIATED FRONTAL BOUNDARY
LAYING ACROSS NORTH/CENTRAL FLORIDA PENINSULA FRIDAY AND GRADUALLY
LOSING IDENTITY. EUROPEAN MODELS INDICATE WEAKER LOW PRESSURE WAVES
OVER NE GULF AND SE STATES THU/FRI. FOR NOW...WILL CONTINUE TREND OF
INCREASED CLOUD COVER AND HAVE RAISED POPS TO 40/30/20 PERCENT
THU-FRI FROM NORTH TO SOUTH ACROSS CWA. WITH RETURN FLOW...TEMPS
WILL REBOUND ABOVE CLIMO...BUT HAVE SHAVED SEVERAL DEGREES OFF
(MAXS)VERY PRONOUNCED WARM-UP SHOWN BY GFS.

SAT-SUN...AS MID/UPPER FLOW DEAMPLIFIES...WEAK SURFACE BOUNDARY
SHOULD DISSIPATE IN PLACE ACROSS CENTRAL PENINSULA. WILL RETAIN
SLIGHT CHANCE POPS GIVEN PROXIMITY OF BOUNDARY AND RESIDUAL DEEPER
MOISTURE. AMOUNT OF COLD AIR ADVECTION BEHIND BOUNDARY IN QUESTION
AT THIS TIME...AND WILL INDICATE TEMPS TRENDING BACK TOWARD CLIMO
FOR NOW. LATER ADJUSTMENTS MAY BE NEEDED.

&&

.AVIATION...VFR.

&&

.MARINE...NORTHWEST WINDS ARE STRONG AND GUSTY BEHIND REINFORCING
SURGE AND AN ADVISORY FOR THE MORNING LOOKS GOOD.  MOS GUIDANCE
SHOWS WINDS DECREASING BELOW 20 KNOTS IN THE AFTERNOON BUT SEAS WILL
BE AT OR ABOVE ADVISORY CRITERIA FOR THE 20-60 NM LEG.

BOATERS SHOULD NOTE THAT CONDITIONS MIGHT NOT LOOK BAD AT PORT EARLY
THIS MORNING SINCE THE WINDS ARE BLOWING OFF THE LAND...BUT
VENTURING INTO THE OPEN ATLANTIC THIS MORNING WILL BE HAZARDOUS.
SEAS WILL QUICKLY BUILD ONCE YOU GET A LITTLE WAYS OUT AS COLD
ADVECTION OVER THE WARMER WATERS PRODUCES STRONG WIND GUSTS AT THE
OCEAN SURFACE.

LIGHT GRADIENT FLOW TUESDAY WILL VEER TO NORTHERLY WEDNESDAY THEN
ONSHORE WEDNESDAY NIGHT. INCREASING SOUTHEAST/SOUTH FLOW LIKELY
THURSDAY...BECOMING SOUTHWEST BY FRIDAY IN ADVANCE OF FRONTAL
BOUNDARY. CAPPED WINDS 20 KT OR LESS FOR NOW AS BELIEVE GFS PRESSURE
GRADIENT MAY BE OVERDONE. LESSENING GRADIENT EXPECTED BY LATER
FRIDAY AS BOUNDARY APPROACHES.

&&

.FIRE WEATHER...RED FLAG CONDITIONS ARE EXPECTED ACROSS MOST OF THE
AREA THIS AFTERNOON AS VERY LOW DEW POINTS ADVECT INTO THE AREA/MIX
DOWN FROM ALOFT.  LOCATIONS ALONG THE SOUTH HALF OF THE COAST MIGHT
NOT QUITE MEET CRITERIA AS WINDS SWING TO A NORTHERLY DIRECTION
DURING THE AFTERNOON...BUT INTERIOR PARTS SHOULD SEE 4 OR MORE HOURS
OF LOW RH.

DRY AIRMASS WILL REMAIN IN PLACE TUESDAY. DEVELOPMENT OF WEAK
ONSHORE FLOW COMPONENT POSSIBLE DURING THE AFTERNOON COULD LEAD TO
RISING RH ALONG THE COAST. FIRE WX CONDITIONS APPEAR MOST LIKELY
ACROSS NORTHERN INTERIOR COUNTIES. WILL RETAIN FIRE WX WATCH FOR
ENTIRE CWA GIVEN TIME TO POTENTIAL IMPACT IS STILL BEYOND 24 HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  51  28  61  37 /   0   0  10  10
MCO  54  31  62  39 /   0   0  10  10
MLB  56  33  64  41 /   0   0  10  10
VRB  58  34  65  43 /   0   0  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 10 AM TO 6 PM TODAY FOR ALL COUNTIES.

     WIND CHILL ADVISORY UNTIL 10 AM TODAY FOR COASTAL
     VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN
     LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.

     FREEZE WARNING LATE TONIGHT THROUGH EARLY TUESDAY MORNING
     FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-
     NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE.

     FIRE WEATHER WATCH TUESDAY AFTERNOON ALL COUNTIES

AM...SMALL CRAFT ADVISORY UNTIL 10 AM THIS MORNING FOR WATERS
     FROM FLAGLER BEACH TO JUPITER INLET 0-60 NM

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 AM THIS MORNING
     TO 10 PM THIS EVENING FOR WATERS FROM FLAGLER BEACH TO
     JUPITER INLET 20 TO 60 NM.

&&

SHORT TERM/AVIATION...LASCODY
LONG TERM....SPRATT
Hazardous weather outlook, Jan 28, 7:30 PM EST, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
730 PM EST SUN JAN 28 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
290800-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
730 PM EST SUN JAN 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

...EXCESSIVE COLD IMPACT...
COLD AIR SPREADING DOWN THE FLORIDA PENINSULA COMBINED WITH
NORTHWEST WINDS BETWEEN 10 AND 15 MPH WILL CREATE UNSEASONABLY
COLD WIND CHILL READINGS ACROSS MUCH OF EAST CENTRAL FLORIDA LATE
TONIGHT AND EARLY MONDAY MORNING. LOWEST WIND CHILL TEMPERATURES
WILL RANGE FROM THE UPPER 20S IN NORTH LAKE AND VOLUSIA COUNTIES
TO THE UPPER 30S TO AROUND 40 ALONG THE TREASURE COAST.

IF YOU USE A SPACE HEATER...BE SURE TO KEEP THEM AWAY FROM
BLANKETS...PILLOWS...CURTAINS OR OTHER COMBUSTIBLE MATERIAL.

...WIND AND SEA IMPACT...
WIND SPEEDS OF 15 TO 20 KNOTS WILL OCCUR NEAR SHORE WITH STRONGER WINDS
OVER THE OPEN ATLANTIC WATERS WELL OFFSHORE OF 20 TO 25 KNOTS WITH
HIGHER GUSTS. SEAS 3 TO 4 FEET NEAR SHORE WITH 6 TO 9 FEET
OFFSHORE. A SMALL CRAFT ADVISORY IS IN EFFECT FOR WINDS AND SEAS
INTO MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
STRONG OFFSHORE WINDS WILL PRODUCE HAZARDOUS BOATING CONDITIONS
THROUGH MONDAY. ALSO...THERE WILL BE A FIRE WEATHER THREAT MONDAY
AND FOR PORTIONS OF THE AREA ON TUESDAY DUE TO LONG DURATIONS OF
LOW RELATIVE HUMIDITY.

THE COLDEST AIR OF THE SEASON IS EXPECTED TUESDAY MORNING WITH
FREEZING OR NEAR FREEZING TEMPERATURES POSSIBLE ACROSS MUCH OF
EAST CENTRAL FLORIDA. THERE IS POTENTIAL FOR A HARD FREEZE ACROSS
NORTH LAKE AND NORTHWEST VOLUSIA COUNTIES. STAY TUNED TO LATER
STATEMENTS AND DISCUSSIONS ON THIS DEVELOPING COLD WEATHER EVENT.
FREEZE WARNINGS WILL LIKELY BE ISSUED OVER A PORTION OF EAST
CENTRAL FLORIDA ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

PENDERGRAST

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 1:44 PM ESTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia28 hr
Jan 29, 2:10 PM ESTFrost AdvisoryMLB18 hr

Nearby

Freeze Warnings in Florida, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.